MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 11.5MM; DENTAL IMPLANT
Model Number IFNT511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); No Code Available (3191)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).(b)(6).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient experienced peri-implantitis, loss integration and inflammation around the implant.The implant was removed.Tooth #20.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Associated lot #2012091551 was manufactured prior to 24-sep-2015, as a result, a udi number is not required.The following sections are being reported: h6: component code was added: 4755.

Brand Name
FULL OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11004076
Report Number0001038806-2020-02051
Device Sequence Number4242100
Product Code DZE
UDI-Device Identifier00844868005063
UDI-Public(01)00844868005063(17)171008(10)2012091551(241)IFNT511
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2017
Device Model NumberIFNT511
Device Catalogue NumberIFNT511
Device Lot Number2012091551
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR